# SDR SWAA2015092244177

- Difficulty date: August 14, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,272 hours, 49,715 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W145061220
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY EMER EXIT INDICATOR LIGHT CONNECTOR WIRE D10082 DISCONNECTED.  REPAIRED WIRE IAW AMM.
